# SDR MASA2021082500205

- Difficulty date: August 18, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 40,876 hours, 33,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EXT EMERG LIGHT INOP - PLACED ON MEL WITH THE FLT CREW
